Zoladex! Am I having a reaction? Please help! Xx

Hi ladies hope your all ok and fighting endo!

I have a concern about zoladex! I've been on it for a few weeks and haven't stopped bleeding! I've been on zoladex last year and had no problems!

I've been having brown clotty discharge for about 5 weeks and am now bleeding properly! Is this normal?

Also since having the injection a few days later I noticed on my belly, groin area and breasts red patches! It doesn't present like a rash just random patches that are red and slightly raised! Not itchy at all?

Also I had mouth ulcers at the back of my mouth which were painful! Have any of you experiencd this?

Just wondering if these are symptoms of a reaction to zoladex?

Any help greatly appreciated!


1 Reply

  • Hello

    I had the worse period ever when first started having the injections, but towards month 3/4 the bleeding stopped. That's why after 6 months I stopped it, although it did help with pain and fatigue xxx good luck

You may also like...